# SDR EE4Y2021080513467

- Difficulty date: July 28, 2021
- Submitted: August 5, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000139
- Aircraft time: 26,074 hours, 21,689 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Part number: 19009910431
- Part serial: 0000183739
- Condition: Migrated
- Location: Rudder
- Part time: 26,074 hours, 21,689 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE #3 WITH 2 EA. MIGRATING BUSHINGS AND LUGS OUT OF ROUND. REFER TO FIGURES 1 AND 2 FOR DETAILS.  THE UPPER AND LOWER HINGE LUGS WERE REAMED TO BE TRUE AND ROUND, THE FINAL DIAMETER OF BOTH THE LUGS IS 0.8105 INCHES. THE MAXIMUM DIAMETER ALLOWED PER SRM II 55-44-00/REPAIR 51P IS 0.791".  ERJ ETD2020-190-008052 REV A: AFTER CONCLUSION OF THE DETAILED STRUCTURAL ANALYSIS, IT IS NECESSARY TO INCLUDE THE PERMANENT REPAIR DISPOSITION. PERMANENT REPAIR ACCEPTANCE: EMBRAER ENGINEERING INFORMS THAT, ACCORDING TO THE APPLICABLE REQUIREMENTS, THE DETAILED STRUCTURAL ANALYSIS HAS SHOWN THAT THE TEMPORARY REPAIR ABOVE IS ABLE TO RESTORE THE AIRWORTHINESS CONDITION AND MAY BE CONSIDERED PERMANENT.
INSPECTION INSTRUCTIONS: THIS REPAIR DOES NOT ADVERSELY AFFECT THE FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESS LIMITATION. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY. JOB PERFORMED AND RECORD UPDATED UNDER COOPESA SPECIAL ITEM A1K179 21-23 ERJ ETD2020-190-008052 REV: A DTD: JUL 28, 2021.
